# SDR P5CA0300859

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,734 hours, 17,851 cycles
- Engine: Pwa JT9D7Q
- Engine time: 72,146 hours, 662,258 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE START NR 4 ENGINE HAS OIL LEAKING INTO TAILPIPE NR 4 FROM BEARING COMPARTMENT.  REPLACED NR 4 ENGINE.
